# SDR FDEA201604191272

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE BRACKET, WING SIDE, ATTACH UPPER BORE FOUND CORROSION.  NR 7 HOLE REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIAMETER 0.323 INCHES, FINAL HOLE DIAMETER 0.406 INCHES & MAXIMUM ALLOWABLE DIAMETER 0.391 INCHES.  REPAIRED BUSHING,  FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0324819 PART 1 STEP 1B.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57503808 FOR WORK DETAILS.
